Discussions By Condition: Medical Stories

Someone please help!!!!!!

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • July 26, 2007
  • 04:32 AM

For the last 9 months, I have had problems with my lower lip and tongue going numb and losing vision completely in my right eye. This happens intermittently through out the day. Also, I have had problems with bright colors and flashes in this eye for several years with pain behind eye and numbness above the eye. I am also having problems with weakness in arms and legs ( can stand from seated position but not from squatting position). I also have severe pain in an artery in my left leg. After seeing several doctors, ct scan, MRI, carotid artery test, among others, my symptoms continue to worsen. At one time, I was taking Aggrenox, aspirin, verapamil, diazepam, sertraline, and Lipitor and one other with very little help. I am now still taking the Aggrenox, aspirin, and Lipitor. Still no help. Just trying to find someone with similar symptoms who managed to find some relief. All doctors I've seen so far seem to be totally incompetent.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.